Journal article icon

Journal article

Regularity and robustness in monotone Bayesian games

Abstract:
This paper defines regular and weakly regular equilibria for monotone Bayesian games with one-dimensional actions and types. It analyzes the robustness of equilibria with respect to perturbations. It also proves an index theorem and provides applications to uniqueness of equilibrium.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
SSD
Department:
Economics
Oxford college:
Wadham College
Role:
Author
ORCID:
0000-0001-9485-3060
Publisher:
Elsevier
Journal:
Journal of Mathematical Economics More from this journal
Volume:
60
Pages:
145-158
Publication date:
2015-07-13
Acceptance date:
2015-07-01
DOI:
EISSN:
1873-1538
ISSN:
0304-4068
Language:
English
Keywords:
Pubs id:
pubs:546126
UUID:
uuid:8c1b8bac-9cc8-453f-9602-6d3aa220c74e
Local pid:
pubs:546126
Deposit date:
2019-02-27

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP